# SDR DALA2022040402247

- Difficulty date: April 2, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N331DN
- Make and model: Airbus A321-211
- Aircraft serial: 7943
- Aircraft time: 12,849 hours, 5,697 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3031 - ATB - DUE TO AIRCRAFT NOT PRESSURIZING WITH A SKIN AIR OUTLET VALVE FAULT. SAOV PREVIOUSLY ON MEL. CORRECTIVE ACTION: REACTIVATED SKIN EXCHANGER ISOLATION VALVE AND REPLACED THE SKIN AIR OUTLET VALVE. OPS TEST GOOD. MEL/PLAC REMOVED. (8736548)
